# SDR CA141128009

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Condition: Misinstalled
- Location: Pt Disk
- Part time: 10,494 hours
- Component: Pt Disk, Pwc, 3026812
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS TIME EXPIRED AND RECEIVED FOR TEARDOWN. UPON DISMANTLE, THE PT DISK WAS FOUND WITH THE BLADE RETAINING RIVETS INSTALLED BACKWARDS.
